Oscillation of a class of difference equations of second order


KARPUZ B., ÖCALAN Ö., YILDIZ M. K.

Mathematical And Computer Modelling, vol.49, pp.912-917, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2009
  • Doi Number: 10.1016/j.mcm.2008.11.001
  • Journal Name: Mathematical And Computer Modelling
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.912-917
  • Keywords: Asymptotic behaviour, Neutral difference equations, Oscillating coefficients, Positive and negative coefficients, Second order, NEGATIVE COEFFICIENTS
  • Dokuz Eylül University Affiliated: No

Abstract

In this paper, we investigate asymptotic behaviour of solutions of the following secondorder difference equation: